# SDR USAA2012032600026

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 31,439 hours, 20,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2167
- Condition: Inoperative
- Location: Cabin
- Part time: 31,391 hours, 17,731 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED - UNIT FAULT DISPLAYED ON RIGHT EMERGENCY LIGHT EPSU.  REMOVED AND REPLACED RIGHT EMERGENCY POWER SUPPLY UNIT (EPSU) PER AMM 33-51-38.  OPS CHECKED GOOD.
